Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the reason for spotting post periods ?

feeling odd my last normal period was November 14 2011... spotted a little but nothing sense then. a pregnancy test showed negative in start of January. what could be going on with me?
Asked On : Tue, 7 Feb 2012
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query'
I will trymy best to provide you with possible recommendations to your questions, If u had any unprotected sex and if u have any symptoms of pregnancy like nausea, vomiting ,frequent urination etc then i advice to get your pregnancy test repeated., if it comes negative then delay in your menstrual cycle could be due to number of reasons like polycystic ovarian disease which is very common, other reasons could be anemia, stress, thyroid disorders etc.... u can get certain investigations done like complete blood count, thyroid profile and ultrasonography.
Still i advice you to meet a gynaecologist and get examined.
I hope you have found something helpful, will be glad to answer your further queries.
Answered: Wed, 8 Feb 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.Get a pregnancy test done again.If negative then it means that your periods have been delayed and there can be many reasons for it like stress,short or long illness,any change in birth control medications,being over or underweight,Change in your working schedule like shifting to night shift from morning shift or otherwise,nearing menopause,anemia etc.Get your blood investigated. Treatment involves using synthetic progestins like PROVERA which results in withdrawal bleeding and ultimately normalizing your periods but you must be investigated and examined by the GYNEC for the treatment.Thanks and good luck.
Answered: Wed, 8 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor